# SDR SWAA2022053106491

- Difficulty date: May 10, 2022
- Submitted: May 31, 2022
- Operation: Air carrier
- Aircraft: N7733B
- Make and model: Boeing 737-76N
- Aircraft serial: 32678
- Aircraft time: 50,055 hours, 25,216 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Support Angle
- Condition: Cracked
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED SUPPORT ANGLE BEHIND WATER SERVICE PANEL AT AFT CARGO BAY BS918 RBL12. MARKED. / [01] REMOVED SUPPORT ANGLE BEHIND WATER SERVICE PANEL AT ACB BS 918; RBL 12 IAW SRM 51-40-02;[02] LOCATED AND DRILLED NEW SUPPORT ANGLE BEHIND WATER SERVICE PANEL AT ACB BS 918; RBL 12 IAW SRM 51-40-05 AND BOEING DWG 147A7221. OK TO INSTALL;[03] VERIFIED ITEM 2 CORRECTIVE ACTIONS.;[04] INSTALLED NEW SUPPORT ANGLE BEHIND WATER SERVICE PANEL AT ACB BS 918; RBL 12 IAW SRM 51-40-02 AND BOEING DWG 147A7221;[05] INSPECTED & VERIFIED CORRECTIVE ACTION ITEM 4.;[06] TASK CARD COMPLETE;[07] VERIFIED MEASUREMENT TABLE AND TASK COMPLETE.
